# SDR MWEA95340

- Difficulty date: October 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 286
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT CARGO COMPARTMENT FLOOR SUPPORT INTERCOSTAL WAS FOUND CRACKED AT STA 810 LONGERON 286 AND 28R.  MAINTENANCE FABRICATED AND INSTALLED NEW INTERCOSTAL FROM 2024-T2 .050 MATERIAL IAW SRM 53-10-3 FIG 3 AND 53-01, PG 1, RETURNED A/C TO SERVICE.
